# SDR AALA2019041100007

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 16,136 hours, 2,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z362084NC01
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL AT BS 860 AND RBL 52 DELAMINATED. REPLACED FLOOR PANEL.
